Translator Disclaimer
March 2020 Geometric polarized log Hodge structures with a base of log rank one
Taro Fujisawa, Chikara Nakayama
Kodai Math. J. 43(1): 57-83 (March 2020). DOI: 10.2996/kmj/1584345688

Abstract

We prove that a projective vertical exact log smooth morphism of fs log analytic spaces with a base of log rank one yields polarized log Hodge structures in the canonical way.

Citation

Download Citation

Taro Fujisawa. Chikara Nakayama. "Geometric polarized log Hodge structures with a base of log rank one." Kodai Math. J. 43 (1) 57 - 83, March 2020. https://doi.org/10.2996/kmj/1584345688

Information

Published: March 2020
First available in Project Euclid: 16 March 2020

zbMATH: 07196510
MathSciNet: MR4077205
Digital Object Identifier: 10.2996/kmj/1584345688

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • March 2020
Back to Top